# SDR 2007FA0000780

- Difficulty date: August 12, 2007
- Submitted: September 13, 2007
- Operation: General aviation
- Aircraft: N912QS
- Make and model: Cessna 750
- Aircraft serial: 7500012
- Engine: Allsn AE3007A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE1011889G0116
- Condition: Ruptured
- Location: Hydraulic Sys
- Part time: 7,516 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE NOSE WHEEL STEERING CENTERING FLEXIBLE HYDRAULIC HOSE RUPTURED WHERE THE HOSE BODY IS SWEDGED TO A 45 DEGREE FITTING WHICH ATTACHES TO A BULKHEAD FITTING IN THE NOSE WHEEL WELL.  THIS CONDITION ALLOWED THE LOSS OF HYDRAULIC FLUID IN THE (A SYSTEM).  AIRCRAFT LANDED WITHOUT INCIDENT.  THIS HOSE IS CURRENTLY CONSTRUCTED OF KEVLAR AND IS BEING REPLACED WITH STAINLESS STEEL BRAIDED VERSION ALONG WITH OTHER HOSES WHICH ATTACH TO THE NOSE GEAR.  (K)
